# SDR AALA202308170915

- Difficulty date: August 15, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Airbus A320*
- Aircraft serial: 6866
- Aircraft time: 21,510 hours, 8,459 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Packing
- Part number: NAS161216
- Condition: Torn
- Location: Zone 400 - Nac/P
- Stage of operation: AP
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED UPON ARRIVAL TO DFW DUE TO A GREEN HYDRAULIC SYSTEM LOW LEVEL ECAM. THE AIRCRAFT LANDED SAFELY AT DFW WITHOUT FURTHER INCIDENT. UPON ARRIVAL TO THE GATE FLUID WAS REPORTED LEAKING FROM THE #1 ENGINE. MAINTENANCE FOUND A TORN PACKING ON THE GREEN HYDRAULIC PUMP CHECK VALVE IN THE LEFT PYLON AND REPLACED IT PER AMM 29-11-36. A SATISFACTORY LEAK / OPERATIONAL CHECK WAS ACCOMPLISHED.
